A boundary Harnack inequality for singular equations of p-parabolic type

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • Tuomo Kuusi
  • Giuseppe Mingione
  • Kaj Nyström

Research units

Details

Original languageEnglish
Pages (from-to)2705-2719
JournalProceedings of the American Mathematical Society
Volume142
Issue number8
Publication statusPublished - 2014
MoE publication typeA1 Journal article-refereed

    Research areas

  • Harnack inequality, Lipschitz domain

ID: 941395